Volume 4, issue 1 (2000)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Claspers and finite type invariants of links
1

Kazuo Habiro

Combing Euclidean buildings
85

Gennady A Noskov

Kleinian groups and the complex of curves
117

Yair N Minsky

Double point self-intersection surfaces of immersions
149

Mohammad A Asadi-Golmankhaneh and Peter J Eccles

On the geometric boundaries of hyperbolic 4–manifolds
171

Darren D Long and Alan W Reid

Splittings of groups and intersection numbers
179

Peter Scott and Gadde A Swarup

Tight contact structures and taut foliations
219

Ko Honda, William H Kazez and Gordana Matić

Levelling an unknotting tunnel
243

Hiroshi Goda, Martin Scharlemann and Abigail Thompson

Notions of denseness
277

Greg Kuperberg

Normal all pseudo-Anosov subgroups of mapping class groups
293

Kim Whittlesey

On the classification of tight contact structures I
309

Ko Honda

Taut ideal triangulations of 3–manifolds
369

Marc Lackenby

Exponential separation in 4–manifolds
397

Vyacheslav S Krushkal

Subexponential groups in 4–manifold topology
407

Vyacheslav S Krushkal and Frank Quinn

Bounds on exceptional Dehn filling
431

Ian Agol

Diffeomorphisms, symplectic forms and Kodaira fibrations
451

Claude LeBrun

The geometry of $\mathbb{R}$–covered foliations
457

Danny Calegari

Symplectic Lefschetz fibrations on $S^1 \times M^3$
517

Weimin Chen and Rostislav Matveyev

Manifolds with non-stable fundamental groups at infinity
537

Craig R Guilbault

Publication of this issue is now complete.